# SDR FDEA201104141480

- Difficulty date: April 14, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110530208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD E6-5310-7-5013C PART 1, FUSELAGE FRAME NR 47 LT RADIUS FITTING FOUND CRACKED.  REPAIRED AS PER E.O.   6-5310-7-5013C PART 1 &, SERVICE BULLITINS A300-53-6029 R08 AND A300-53-6144 R01. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.  REPETITIVE INSPECTION REQUIRED PER E.O. 6-5310-7-5013C PART 1.
